| Model Number |
VPR-GW-FT18 |
| Medical Device Problem Codes |
Material Separation (1562); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
08/16/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.(b)(4).
Event or Problem Description
During an atherectomy procedure with a peripheral viperwire and competitor filter, the wire and filter became stuck at the end of the sheath.The viperwire and filter both broke.The wire fragment was retrieved.Additional information was requested but not received.